# SDR AALA950334

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: LP8095001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, SEAT MOUNTED EMERGENCY FLOOR LIGHTS AT PAX SEATS 3B, 4H, 22B AND 33B INOPERATIVE.  REPLACED SEAT MOUNTED EMERGENCY FLOOR LIGHT LAMP ASSEMBLIES AT PAX SEATS 3B, 4H, 22B AND 33B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
